Lump at vaccination injection site

Common Questions and Answers about Lump at vaccination injection site

lump

On Friday, 9/16 he had by then big <span style = 'background-color: #dae8f4'>lump</span> develop <span style = 'background-color: #dae8f4'>a</span>t site of vaccines which is normal with soreness but to me unusually large. Took him back to Vet to be prescribed with antibiotics for an infection verified by blood test culture under microscope. It was either dirt on his skin caused it or the vaccine itself according to my research. Its Monday (7days later) and his leg is huge. alot of fluid. Back to the vets for drainage after I called (sight unseen).
I had no idea! He did use the word abscess instead of cyst. Thanks! I'll let you know how it goes!
Who is it that suggested that your kitty needs a feline distemper v<span style = 'background-color: #dae8f4'>a</span>ccin<span style = 'background-color: #dae8f4'>a</span>tion? <span style = 'background-color: #dae8f4'>a</span>t her age, as long as she is an inan style = 'background-color: #dae8f4'>doan>or-only cat, the chances of her coming into contact with the disease is practically nil, and with her history of injection site fibrosarcoma, I would definitely try to avoid injecting her with any type of vaccine. an style = 'background-color: #dae8f4'>whyan> not have your vet an style = 'background-color: #dae8f4'>doan> a blood panel and run titers?
The pain I am in starts <span style = 'background-color: #dae8f4'>a</span>t the site of the injection. It is a deep throbbing pain that <span style = 'background-color: #dae8f4'>a</span>t times will be severe sharp pains. The pain is worsening with each passing day and now is radiating into my shoulder and my neck area. Unfortunately this is my right arm so its effecting every aspect of my life. I can no longer sleep on my right side and I have to use extreme caution picking up something or moving it in a paticular way.
//www.getreadyforflu.org/ with these and other good suggestions. Expect daily changes, as this epidemic spreads, so far, touching San Diego, Imperial County, Texas (san antonio), Iowa, Ohio, New York (Queens), and many other countries. It's scary, but you can get prepared! Enoch Choi, MD For more read my last post, "is this a cold or something more serious?" http://www.medhelp.
I had air injection <span style = 'background-color: #dae8f4'>a</span>t ft lenord wood mo. in 1976 I flinged when injected so they gave me another shot. about 176 of us had to be hospitalized after injection. spent month in hospital that turned from swine flu to ammonia.I would sure like to know how many of us got hep C !
I had a DTap shot a week ago in preparation to meet my first grandchild who is to be born March 19. Today I noticed a sizable <span style = 'background-color: #dae8f4'>lump</span> on my arm <span style = 'background-color: #dae8f4'>a</span>t the site of the injection. This has just appeared. It is slightly red. an style = 'background-color: #dae8f4'>doan>es anyone know if this is normal? I cannot find anything online about this regarding an adult instead of a child with the DTap.
a killed virus needs the addition of an aDJUVaNT to give the immune system a poke because it an style = 'background-color: #dae8f4'>doan>esn't contain the virus that the live ones an style = 'background-color: #dae8f4'>doan>. UNFORTUNaTELY ITS THESE aDJUVaNTS THaT CaUSE THE TUMORS <span style = 'background-color: #dae8f4'>a</span>T THE INJECTION SITE. one of the culprits is aluminum hydroxide used in the adjuvant material." theres more printed, but that I think answers your immediate question..
You know I stand behind you!!!! The DMD can prevent more damage. It's the smart thing to an style = 'background-color: #dae8f4'>doan>!!! at least your an style = 'background-color: #dae8f4'>doan>ctor has given you a choice. Many an style = 'background-color: #dae8f4'>doan> not. They an style = 'background-color: #dae8f4'>leavean> the patient in limboland with their bodies becoming weaker and weaker. I think your an style = 'background-color: #dae8f4'>doan>ctor is a keeper!!!
It is now 3 weeks since post v<span style = 'background-color: #dae8f4'>a</span>ccin<span style = 'background-color: #dae8f4'>a</span>tion - I was vaccinated for seasonal flu and H1N1 on November 23rd...Since I work <span style = 'background-color: #dae8f4'>a</span>t the hospital, they highly recommended it.. It was the worst mistake I have taken... I still have tingling sensation in my back, but it is not as severe as before.. My other symptoms of tingling sensation on my left arm and leg and reduced almost completely.. However, I am really concerned about the tingling sensation I feel in my spine...
This may sound really weird, but whenever I have an "invasive dental procedure" (Crown prep, involving lasering of the gum, etc) I get an apthous ulcer at the injection site. a day or two later, I may (not always) get an apthous ulcer on my labia on the "same Side" as the dental procedure. They both last about a week. I too, had it checked out and there were no STD related issues. I have to agree that it is stress related.Our bodies are much smarter that we are.
I was told <span style = 'background-color: #dae8f4'>a</span>t my fertility clinic that fertility patients tend to cramp more. I can't remember an style = 'background-color: #dae8f4'>whyan> that was but the cramping can also be from implantation. I had a lot of that when I got pregnant both times. Good luck. The odds are in your favor. IVF works 50% of the time. I bet it's working on you. Take care and let us know what happens.
She is in fourth stage renal failure-Of course she has seen her regular vet for fluids-ultra sound revealed she has one kidney which is failing. Creatine was 13-subs <span style = 'background-color: #dae8f4'>a</span>t home-now using hollistic and homepatic treatment. Recently more bad days than good. I am giving her ice chips which seem to work better for her than lapping. Pedialyte ice is also better.
I've been taking Claritin and Benadryl but that an style = 'background-color: #dae8f4'>doan>esn't seem to help <span style = 'background-color: #dae8f4'>a</span>t all. My an style = 'background-color: #dae8f4'>doan>ctor also gave me a prescription medicine called atarax, which only makes me drowsy and an style = 'background-color: #dae8f4'>doan>esn't help the itchy feeling. any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
However, it has been shown that particulate debris, also in the nanoscale range, are released from implants. These particulate debris may cause health problems either <span style = 'background-color: #dae8f4'>a</span>t the implant site or in distant organs (Frisken et al. 2002).
The fist time I tested positive, I had an style = 'background-color: #dae8f4'>doan>ne the candida treatment. I think it worked because <span style = 'background-color: #dae8f4'>a</span>t some point I did the test several times and it was negative. I was so happy. Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. and ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using.
Today I saw my an style = 'background-color: #dae8f4'>doan>ctor who was quite refreshed from rest <span style = 'background-color: #dae8f4'>a</span>t home. He recommended two treatment options, one is injection once a week and the other is baraclude by mouth once daily. Because the former has side effects that may cause me (the bread earner of my family) to stop working, I immediately chose the latter, which costs $2200 per 90 days. Would appreciate your sharing your experience if you have used baraclude before. Thank you.
MedHelp Health Answers